Article Text

PDF

Case of drug-induced interstitial lung disease secondary to adalimumab
  1. Seema Alaee,
  2. Quentin Jones
  1. Department of Respiratory Medicine, Great Western Hospital, Swindon, UK
  1. Correspondence to Dr Seema Alaee, seema.alaee{at}nhs.net

Abstract

In conjunction with BMJ Case Reports, DTB will feature occasional drug-related cases that are likely to be of interest to readers. These will include cases that involve recently marketed drugs for which there is limited knowledge of adverse effects and cases that highlight unusual reactions to drugs that have been marketed for several years.

Statistics from Altmetric.com

Footnotes

  • Republished from: Alaee S, Jones Q. Case of drug-induced interstitial lung disease secondary to adalimumab. BMJ Case Rep 2018. doi:10.1136/bcr-2018-224375

  • Contributors SA and QJ have been the sole contributors to this article.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.